# SDR P2EA98225

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 65954791
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FORWARD ENTRY DOOR AFT LOWER STOP FITTING WORN.  FORWARD ENTRY DOOR LOWER AFT STOP FITTING REPLACED PER SRM 51-10-1 PAGE 5, 51-30-2.  (M)
